MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION ENTERRA; INTESTINAL STIMULATOR

MEDTRONIC NEUROMODULATION ENTERRA; INTESTINAL STIMULATOR
Model Number 4351-35
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section d information references the main component of the system.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A manufacturing representative (rep) reported on behalf of a patient that while dropping the lead through the.5mm trocar robotically, the suture snapped on the lead.They removed it and used another lead.There was no patient injury reported.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information from the rep reported they were not sure what caused the suture to snap other than trying to pull the lead through a 5mm trocar.It got caught on something and then snapped while trying to drop it in the abdomen, during the laparoscopic placement.They were not sure of the device would be returned.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENTERRA
Common Device Name
INTESTINAL STIMULATOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key6251102
Report Number3007566237-2017-00142
Device Sequence Number862283
Product Code LNQ
UDI-Device Identifier00643169175006
UDI-Public00643169175006
Combination Product (Y/N)N
PMA/510(K) Number
H990014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model Number4351-35
Device Catalogue Number4351-35
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/16/2016
Supplement Date Received by ManufacturerNot provided
01/25/2017
Initial Report FDA Received Date01/13/2017
Supplement Report FDA Received Date01/25/2017
09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR